# SDR DXTA2023020679980

- Difficulty date: February 4, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0298
- Aircraft time: 1,183 hours, 784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 2861M
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: MAIN EXIT SIGN/LIGHT, TOEKICK LIGHT UNDER SEAT 10 AND RED EXIT LIGHT WILL NOT EXTINGUISH WITH THE EMERGENCY LIGHT SWITCH IN THE OFF POSITION.   REPEAT WRITEUP.... //SIGNOFF// FOUND #1 EMERGENCY BATTERY G SWITCH ACTIVATED, RESET G SWITCH ANO CHARGED EMERGENCY BATTERIES.  NOTED #1 EMERGENCY BATTERY WOULD NOT HOLD A CHARGE AND #1G SWITCH WOULD TRIP WHILE SLIDING CO PLLOT SEAT FWD AND AFT, POO REMOVED EMERGENCY BATTERY PACK #1AND INSTALLED A REPAIRED L:MERGENCY BATTERY PACK, REMOVED THE FAULTY #L POSITION 5G INERTIA SWITCH, INSTALLED A NEW SG INERTIA SWITCH IN THE #1 POSITION. PERFORMED 5G INERTIA SWITCH OPS CHECKS, OPS CHECKS ARE: GOOD AT THIS TIME. PERFORMED EMERGENCY LIGHTS OPS CHECKS, OPS CHECKS ARE GOOD AT THIS TIME, RECHARGED THE EMERGENCY BATTERIES. CE680A AMM 33-50·11, 33-50·00 AND 33-50-06,
